Advanced search
Start date
Betweenand

Problems in extremal combinatorics

Grant number: 12/13341-8
Support type:Research Grants - Visiting Researcher Grant - International
Duration: October 15, 2012 - October 14, 2013
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Yoshiharu Kohayakawa
Grantee:Yoshiharu Kohayakawa
Visiting researcher: Vladimir Blinovsky
Visiting researcher institution: Russian Academy of Sciences (RAS), Russia
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

Vladimir Blinovsky, of the Institute for Information Transmission Problems of the Russian Academy of Sciences, will visit the Institute of Mathematics and Statistics of the University of São Paulo (USP), from 15 October 2012, for 12 months. This researcher works in the areas of combinatorics and information theory. At USP, his research will focus on extremal combinatorics, an area of expertise of both the visitor and of his host. The specific problems that will be considered are from the following lines of research: (i) transference of results from extremal set theory to sparse random contexts, (ii) asymptotic enumeration of colourings with restrictions, (iii) extremal problems for permutations, (iv) matchings in hypergraphs, (v) correlation inequalities, and (vi) discrete isoperimetric problems. (AU)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BLINOVSKY, VLADIMIR; GREENHILL, CATHERINE. Asymptotic enumeration of sparse uniform hypergraphs with given degrees. EUROPEAN JOURNAL OF COMBINATORICS, v. 51, p. 287-296, JAN 2016. Web of Science Citations: 3.
BLINOVSKY, V. M. Fractional matchings in hypergraphs. PROBLEMS OF INFORMATION TRANSMISSION, v. 51, n. 1, p. 25-30, JAN 2015. Web of Science Citations: 0.
BLINOVSKY, V. M. Minimum Number of Edges in a Hypergraph Guaranteeing a Perfect Fractional Matching and the MMS Conjecture. PROBLEMS OF INFORMATION TRANSMISSION, v. 50, n. 4, p. 340-349, OCT 2014. Web of Science Citations: 2.
BLINOVSKY, V. M. Proof of Two Conjectures on Correlation Inequalities for One Class of Monotone Functions. PROBLEMS OF INFORMATION TRANSMISSION, v. 50, n. 3, p. 280-284, JUL 2014. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.